# SDR DXTA200702272

- Difficulty date: June 17, 2006
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 10,841 hours, 8,785 cycles
- Engine: Pwa JT15D5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAXI OUT PFD NR 2 FAILED.  BURNED ELECTRONIC SMELL WAS OBSERVED.  [07-10-07]  REMOVED AND REPLACED NR 1 PFD IAW CESSNA 560 MM 34-23-02.  PFD OPS CHECKS SERVICEABLE.
